# SDR CAL951143

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE L-1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  THE L-1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY WAS REMOVED AND REPLACED.  (M)
